# SDR IXXA20121212034O

- Difficulty date: December 12, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 77,688 hours, 36,089 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591D
- Part serial: 1705
- Condition: Shorted
- Location: Fwd
- Part time: 5,346 hours, 2,374 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FAULT CODE 21-90-48-44, CREW NOTICED A BURNING ODOR AFTER ENGINE START AND FWD EQUIPMENT COOLING  SUPPLY FAN CIRCUIT BREAKER TRIPPED ALONG WITH ASSOCIATED EICAS MESSAGE FOR FORWARD COMPARTMENT OVERHEAT.  R & R FORWARD SUPPLY COOLING FAN IAW AMM 21-58-06, OPS CHECKS GOOD. NO DEFECTS NOTED AT THIS TIME.
